# SDR REXA2016040900567

- Difficulty date: April 9, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N8836A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7836
- Aircraft time: 24,505 hours, 22,021 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME SECTOR CORRODED AT FS 574, BETWEEN STRINGER 2GR & 2GL.  CONTINUATION CARD 8783611 OPERATIONS 327 & 345.  REMOVED FRAME SECTOR & REINSTALLED NEW SERVICEABLE FRAME SECTOR IAW SRM 51-42-06, 51-42-21, 51-42-22 & EA CRJ 253-04189 & REINFORCEMENT ANGLE, REPAIRED IAW EA CRJ 253-04199.
